# SDR ASAA1057508

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 12,972 hours, 4,120 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FAIL WXR FAIL ANT DISPLAYED DURING WEATHER RADAR.  CYCLED WXR PWR.  WXR OPS CHECK NORMAL REF MM 34 43 00.  NO HISTORY 60 DAYS.
